International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On the Exponential Stability of the Implicit Differential Systems in Hilbert Spaces

  • Nor El-Houda Beghersa*
  • Mehdi Benabdallah
  • Mohamed Hariri

    * Corresponding author

    Abstract

    The aim of this research is to study the exponential stability of the stationary implicit system: Ax’(t) + Bx(t) = 0, where A and B are bounded operators in Hilbert spaces. The achieved results are the generalization of Liapounov Theorem for the spectrum of the operator pencil λA + B. We also establish the exponential stability conditions for the corresponding perturbed and quasi-linear implicit systems.

    How to Cite

    N. E.-H. Beghersa, M. Benabdallah, M. Hariri, On the Exponential Stability of the Implicit Differential Systems in Hilbert Spaces, Int. J. Anal. Appl. 21 (2023), 54. https://doi.org/10.28924/2291-8639-21-2023-54

    BibTeX
    @article{Beghersa2023,
      author  = {Beghersa, Nor El-Houda and Benabdallah, Mehdi and Hariri, Mohamed},
      title   = {On the Exponential Stability of the Implicit Differential Systems in Hilbert Spaces},
      journal = {Int. J. Anal. Appl.},
      volume  = {21},
      year    = {2023},
      pages   = {54},
      doi     = {10.28924/2291-8639-21-2023-54}
    }

    References

    • [1] R. Bellman, K.L Cooke, Differential-Difference Equations, Academic Press, London, 1963.
    • [2] M. Benabdallakh, A.G. Rutkas, A.A. Solov’ev, On the Stability of Degenerate Difference Systems in Banach Spaces, J. Soviet Math. 57 (1991), 3435-3439. https://doi.org/10.1007/bf01880215.
    • [3] M. Benabdallah, M. Hariri, On The Stability of The Quasi-Linear Implicit Equations in Hilbert Spaces, Khayyam J. Math. 5 (2019), 105-112. https://doi.org/10.22034/kjm.2019.81222.
    • [4] J.L. Daleckii, M.G. Krien, Stability of Solutions of Differential Equations in Banach Spaces, Translations of Mathematical Monographs, Volume 43, American Mathematical Society, Providence, RI, 1974.
    • [5] F.R. Gantmakher, Applications of the Theory of Matrices, Dover Publications, Mineola, 2005.
    • [6] A. Favini, A. Yagi, Degenerate Differential Equations in Banach Spaces, Marcel Dekkar Inc, New York, 1999.
    • [7] A.G. Rutkas, Spectral Methods for Studying Degenerate Differential-Operator Equations. I, J. Math. Sci. 144 (2007), 4246-4263. https://doi.org/10.1007/s10958-007-0267-2.
    • [8] L.A. Vlasenko, Evolutionary Models With Implicit and Degenerate Differential Equations, Sistemnye Tekhnologii, Dnepropetrovsk, 2006.